# SDR AU980265

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2530 · Buffet/Galleys
- Part: Rod
- Part number: D2527410021000
- Condition: Misinstalled
- Location: Rt Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGER CABIN OXYGEN MASK PANEL LOCATED IN THE REAR GALLEY CEILING FAILED TO OPEN DURING AUTO-DEPLOYMENT DUE TO INTERFERENCE BY THE RT GALLEY CURTAIN RAIL P/N D2527410021000 WHICH HAD BEEN INCORRECTLY INSTALLED.
